# SDR AALA201812079018

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 15,576 hours, 6,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 PASSENGER DOOR DAMPER BOTTLE PRESSURE WAS LOW.  MAINTENANCE SERVICED THE CYLINDER IAW AMM 52-13-14, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
